# SDR 2007UALA01383

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,803 hours, 20,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN CABIN FLOOR STRUCTURE, EVIDENCE OF CORROSION BETWEEN FLOOR WEB AND SUPPORT ANGLE, BS 1681, RBL 34.  MAJOR REPAIR ACCOMPLISHED:  REMOVED ENTIRE LENGTH OF DAMAGED FLOORBEAM T-CAP.  FABRICATED & INSTALLED REPLACEMENT CHORD.
